# SDR CALA2024050601313

- Difficulty date: April 26, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 111,301 hours, 11,339 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 149W12411
- Condition: Broken
- Location: Hinge Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT (EXTERNAL) INSPECT {B777-06-3-7157} - RT FUSELAGE PANEL 192LR HAS BROKEN HINGE. SEE PHOTO ADDED PART #S. ADDED PART #S. ADDED PART #S. R&R RIGHT SIDE HINGE ON PANEL 192LR AND PAINTED IAW 53-36-02
